# SDR 99T64R497EWA

- Difficulty date: December 5, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, A PIT AT STATION 280 BETWEEN L26 AND 27 RT SIDE CRACK IN FORWARD DOOR FRAME.  REPLACED FITTING IAW DC-8 SRM 53-2-0, 51-1-20D AND EO NR 99-186 WITH APPROVED 8110-3 DATED 12/03/99.  (M)
